# SDR 98ZZZX85

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524FB
- Make and model: Hughes 500N
- Aircraft serial: LN004
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 369D21200
- Condition: Vibration
- Location: M/R
- Part time: 1,769 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ERRATIC TRACK AND BALANCE .89 IPS AT 11:00 TO .15 AT 9:00 CHANGES BY SHAKING COLLECTIVE GRIP LENGTH.  ALSO, APPEARS TO CHANGE BY PULLING ON BLADES.
